# SDR QXEA0201104

- Difficulty date: August 2, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 12,697 hours, 17,343 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PDX- DURING TAXI, UPON TRANSFER OF HYDRAULIC FLUID FROM NR 2 SYSTEM TO NR 1 SYSTEM, LOST ALL FLUID FROM NR 1 NACELLE.  REMOVED AND REPLACED BRAKE LINE AND RESERVICE BOTH HYDRAULIC SYSTEMS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
